Alert archive / Alabama / Gale Warnings in 2009

Gale Warning 7, NWS Mobile, AL

December 24, 2009

NWS Mobile, AL issued this gale warning at Dec 24, 2009, 10:07 AM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 24, 2009, 10:07 AM CST (16:07 UTC)
Expired
Dec 24, 2009, 9:00 PM CST
In force
11 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

578 
WHUS74 KMOB 241607
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1007 AM CST THU DEC 24 2009

...GALE WARNING ISSUED FOR OFFSHORE WATERS...

.WINDS WILL CONTINUE TO INCREASE OUT OF THE SOUTHEAST TODAY AS A
COLD FRONT APPROACHES FROM THE WEST. FREQUENT GUSTS TO GALE FORCE ARE
LIKELY OVER THE OFFSHORE WATERS UNTIL THE FRONT PASSES THROUGH EARLY
THIS EVENING. OCCASIONAL GUSTS TO GALE FORCE ARE EVEN POSSIBLE OVER
MOBILE BAY THROUGH THE AFTERNOON. A LINE OF SHOWERS AND THUNDERSTORMS
WILL ACCOMPANY THE FRONT LATE THIS AFTERNOON INTO EARLY EVENING...AND
EVEN STRONGER CONVECTIVE WIND GUSTS ARE POSSIBLE. WINDS WILL SHIFT TO
THE SOUTHWEST AND WEST TONIGHT IN THE WAKE OF THE FRONT...STAYING IN
THE SMALL CRAFT ADVISORY RANGE THROUGH FRIDAY MORNING.

GMZ650-655-670-675-250000-
/O.NEW.KMOB.GL.W.0007.091224T1607Z-091225T0300Z/
/O.EXT.KMOB.SC.Y.0055.000000T0000Z-091225T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1007 AM CST THU DEC 24 2009

...GALE WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST FRIDAY. 

SOUTHEASTERLY WINDS OF 25 TO 30 KNOTS ARE EXPECTED OVER THE OFFSHORE
WATERS FOR THE REST OF THE DAY AHEAD OF AN APPROACHING COLD FRONT. 
FREQUENT GUSTS TO GALE FORCE ARE LIKELY MAINLY THIS AFTERNOON
AND EARLY EVENING. WINDS BECOME WESTERLY AND DECREASE TO 20 TO 25
KNOTS LATER TONIGHT IN THE WAKE OF THE FRONT...DECREASING BELOW 20 
KNOTS FRIDAY MORNING. SEAS OF 10 TO 13 FEET ARE ALREADY OCCURRING
AND WILL NOT SUBSIDE UNTIL WINDS DIMINISH AFTER THE FRONTAL PASSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ630-250000-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-091225T1500Z/
MOBILE BAY-
1007 AM CST THU DEC 24 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

EASTERLY WINDS AT 20 TO 25 KNOTS WILL BECOME MORE SOUTHERLY AND 
INCREASE TO 20 TO 30 KNOTS THIS AFTERNOON. OCCASIONAL GUSTS TO GALE
FORCE ARE POSSIBLE MAINLY THIS AFTERNOON AND EARLY EVENING. WINDS
BECOME WESTERLY AND DECREASE TO 20 TO 25 KNOTS LATER TONIGHT...
DECREASING BELOW 20 KNOTS FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
740 
WHUS74 KMOB 242052
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
252 PM CST THU DEC 24 2009

...GALE WARNING REMAINS IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA
AND NORTHWEST FLORIDA WHILE A SMALL CRAFT ADVISORY CONTINUES FOR
MOBILE BAY...

.WINDS WILL CONTINUE TO INCREASE OUT OF THE SOUTHEAST AND SOUTH
THROUGH EARLY THIS EVENING AS A COLD FRONT APPROACHES FROM THE WEST.
FREQUENT GUSTS TO GALE FORCE ARE LIKELY OVER THE OFFSHORE WATERS
UNTIL THE FRONT PASSES THROUGH. OCCASIONAL GUSTS TO GALE FORCE ARE
EVEN POSSIBLE OVER MOBILE BAY. A LINE OF SHOWERS AND THUNDERSTORMS
WILL ACCOMPANY THE FRONT LATE THIS AFTERNOON INTO EARLY EVENING...AND
EVEN STRONGER CONVECTIVE WIND GUSTS ARE POSSIBLE. WINDS WILL SHIFT TO
THE SOUTHWEST AND WEST IN THE WAKE OF THE FRONT BY MID TO LATE
EVENING...STAYING IN THE SMALL CRAFT ADVISORY RANGE THROUGH FRIDAY
MORNING.

GMZ650-655-670-675-250300-
/O.CON.KMOB.GL.W.0007.000000T0000Z-091225T0300Z/
/O.EXT.KMOB.SC.Y.0055.000000T0000Z-091225T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
252 PM CST THU DEC 24 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST FRIDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM
CST THIS EVENING. 

SOUTHEASTERLY TO SOUTHERLY WINDS OF 25 TO 30 KNOTS ARE EXPECTED
OVER THE OFFSHORE WATERS FOR THE REST OF THE DAY AHEAD OF AN
APPROACHING COLD FRONT. FREQUENT GUSTS TO GALE FORCE ARE LIKELY
MAINLY THIS AFTERNOON AND EARLY EVENING. WINDS BECOME WESTERLY AND
DECREASE TO 20 TO 25 KNOTS LATER TONIGHT IN THE WAKE OF THE FRONT...
DECREASING BELOW 20 KNOTS FRIDAY MORNING. SEAS OF 11 TO 13 FEET ARE
ALREADY OCCURRING AND WILL NOT SUBSIDE UNTIL WINDS DIMINISH AFTER THE
FRONTAL PASSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ630-250300-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-091225T1500Z/
MOBILE BAY-
252 PM CST THU DEC 24 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

SOUTHEASTERLY TO SOUTHERLY WINDS OF 20 TO 30 KNOTS ARE EXPECTED OVER
MOBILE BAY FOR THE REST OF THE DAY AHEAD OF AN APPROACHING COLD
FRONT. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE MAINLY THIS
AFTERNOON AND EARLY EVENING. WINDS BECOME WESTERLY AND DECREASE TO 20
TO 25 KNOTS LATER TONIGHT IN THE WAKE OF THE FRONT... DECREASING
BELOW 20 KNOTS FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Dec 24, 5:28 AM CST, 4 hours 39 minutes earlier.

Area forecast discussion, Dec 24, 5:28 AM CST, 4 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
528 AM CST THU DEC 24 2009

.AVIATION UPDATE FOR 24/12Z...MOST OF THE AREA SHOWING MVFR JUST
BEFORE SUNRISE WITH LOWEST CEILINGS OVER SOUTHEAST MISSISSIPPI AND A
FEW CEILINGS ABOVE 5K OVER THE EASTERN SECTIONS. SCATTERED SHOWERS
WILLMOVE NORTH ACROSS THE AREA THIS MORNING...LIFR POSSIBLE IN SOME
STRONG/SEVERE STORMS DEVELOPING LATER THIS MORNING AND AFTERNOON IN
ADVANCE OF AN EASTWARD MOVING SQUALL LINE. ANOTHER CHANCE FOR IFR
CONDITIONS AND STRONG WINDS AS SQUALL LINE MOVES EAST OVER THE AREA
LATER TODAY. MVFR CONDITIONS IN CEILINGS AND LIGHT RAIN WITHIN A FEW
HOURS AFTER FRONTAL PASSAGE TONIGHT. /11

*************************PREVIOUS DISCUSSION***********************

.SHORT TERM...(TODAY AND TONIGHT)...LINE OF STRONG THUNDERSTORMS
MOVING ACROSS LOUISIANA JUST BEFORE SUNRISE WILL BE AFFECTING LOCAL
FORECAST AREA THIS AFTERNOON. UNTIL THEN SCATTERED SHOWERS WILL BE
MOVING FROM SOUTH TO NORTH ACROSS THE AREA BUT THINK THUNDER WILL
HOLD OFF UNTIL MID-MORNING. SHOULD BEGIN TO HAVE SOME STORMS
DEVELOP/MOVE INTO SOUTHEAST MISSISSIPPI BEFORE NOON AND WILL HAVE
SEVERE WORDING SOUTHEAST MISSISSIPPI FOR LATER THIS MORNING...MIGHT
BE JUST A TAD EARLY BUT CAPE AND HELICITIES WILL BE INCREASING. THIS
AFTERNOON WILL SEE A SQUALL LINE MOVING OUT OF SOUTHEAST MISSISSIPPI
AND SWEEP EAST TO BE NEAR OR JUST EAST OF MOBILE BY 6 PM THEN ON
EAST ACROSS THE PANHANDLE AND POINTS NORTH IN THE EARLY EVENING. DO
EXPECT A SEVERE WEATHER WATCH TO BE IN EFFECT FOR THE AREA BY LATE
MORNING OR EARLY AFTERNOON. SHOULD BE MAINLY RAIN AND ISOLATED
THUNDER AFTER MIDNIGHT...ENDING FROM THE WEST BEFORE DAWN. EXPECTED
SEVERE WEATHER WILL BE CHANCE OF DAMAGING WINDS WITH THE SQUALL
LINE...ENOUGH SHEAR NEAR THE SURFACE FOR ROTATING STORMS AND
ISOLATED TORNADOES IN ADVANCE OF THE SQUALL LINE WHERE LOW LEVEL
SHEAR IS GREATEST...WHICH WILL BE  GENERALLY FROM SOUTHEAST
MISSISSIPPI LATE MORNING SOUTHEAST TO THE FLORIDA PANHANDLE BY LATE
AFTERNOON OR EARLY EVENING. A WIND ADVISORY WILL CONTINUE FOR THE
ENTIRE FORECAST AREA STARTING AT 9 AM AND RUNNING TILL 9 PM TONIGHT.
THIS IS FOR SUSTAINED WINDS OF MORE THAN 25 KNOTS AND OR FREQUENT
GUSTS ABOVE 25 KNOTS. /11

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)...HIGH PRESSURE WILL BUILD
INTO THE REGION IN THE WAKE OF THE FRONT THAT MOVES THROUGH ON
CHRISTMAS DAY...WITH COOLER TEMPERATURES AND A DRIER AIRMASS WORKING
INTO THE AREA. TEMPERATURES ARE EXPECTED TO BE BELOW NORMAL THROUGH
THE PERIOD WITH BROAD UPPER TROUGHING ACROSS THE EASTERN STATES.
DAYTIME HIGHS IN THE 50S AND NIGHTTIME LOWS RANGING FROM THE UPPER
20S TO THE MIDDLE 30S. THE GLOBAL MODELS AGREE THAT OUR NEXT WEATHER
MAKER WILL LIKELY BE LATE IN THE EXTENDED WHEN YET ANOTHER STRONG
SOUTHERN STREAM SHORTWAVE IS FORECAST TO INDUCE CYCLOGENESIS ACROSS
THE WESTERN GULF WHICH THEN MOVES EASTWARD ACROSS THE NORTH CENTRAL
GULF. THUS RAIN CHANCES HAVE BEEN INTRODUCED WEDNESDAY INTO THURSDAY
OF NEXT WEEK. 13/JC

&&

.MARINE...SMALL CRAFT ADVISORIES WILL REMAIN UP UNTIL AT LEAST
FRIDAY MORNING. WINDS ARE EAST SOUTHEAST 20 TO 25 KNOTS WITH 10 FOOT
SEAS AT THE FEW REPORTING SITES AVAILABLE AND EXPECT SOME INCREASE
IN SPEED AS THE WINDS VEER TO THE SOUTH IN ADVANCE OF THE FRONT.
SOME GUSTS TO GALE FORCE PROBABLE. STRONGER WINDS ALSO LIKELY IN
SQUALLS NEAR THE FRONT. WINDS BECOME WEST THEN NORTHWEST FOLLOWING
THE FRONTAL PASSAGE THIS EVENING...AROUND 6 PM OVER THE WESTERN LEGS
AND CLOSER TO MIDNIGHT NEAR DESTIN. A RIDGE OF HIGH PRESSURE BUILDS
ALONG THE COAST FROM THE WEST OVER THE WEEKEND WITH DIMINISHING
WINDS AND SUBSIDING SEAS STARTING FRIDAY MORNING. /11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      69  43  53  30 / 100  70  10  10
PENSACOLA   67  45  52  35 / 100  90  10  10
DESTIN      67  50  57  42 /  90  90  10  10
EVERGREEN   66  43  52  29 / 100 100  10  10
WAYNESBORO  68  37  50  28 / 100  60  10  10
CAMDEN      66  42  50  27 /  90 100  10  10
CRESTVIEW   69  45  58  31 / 100 100  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 9 AM THURSDAY TO 9 PM THURSDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...WIND ADVISORY FROM 9 AM THURSDAY TO 9 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...WIND ADVISORY FROM 9 AM THURSDAY TO 9 PM THURSDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
     20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Dec 24, 6:00 AM CST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CST THU DEC 24 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-251200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
600 AM CST THU DEC 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...SOUTH CENTRAL ALABAMA...NORTHWEST
FLORIDA...AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS MOVING NORTH OVER THE REGION THIS MORNING WILL CONTINUE AS
SCATTERED THUNDERSTORMS DEVELOP LATER TODAY. THERE IS SUFFICIENT
SHEAR NEAR THE SURFACE FOR ROTATING STORMS TO DEVELOP AND POSSIBLY
SPAWN AN ISOLATED TORNADO...GENERALLY FROM SOUTHEAST MISSISSIPPI
LATER THIS MORNING ACROSS SOUTHWEST ALABAMA TO THE FLORIDA PANHANDLE
BY LATE AFTERNOON OR EARLY EVENING.  A LINE OF THUNDERSTORMS IN
ADVANCE OF A COLD FRONT WILL MOVE INTO SOUTHEAST MISSISSIPPI AND
SOUTHWEST ALABAMA BY LATE IN THE AFTERNOON...MOVING EASTWARD ACROSS
THE WESTERN FLORIDA PANHANDLE DURING THE EARLY EVENING. THERE WILL
BE SUFFICIENT WIND ENERGY IN THE ATMOSPHERE TO PRODUCE SEVERE
WEATHER...BUT THE THREAT WILL BE MITIGATED BY WEAK INSTABILITY.
HOWEVER...ISOLATED DAMAGING WIND GUSTS ARE POSSIBLE ALONG THE LINE
OF THUNDERSTORMS. A SMALL POTENTIAL FOR AN ISOLATED TORNADO ALONG
THE LINE WILL EXISTS.  THE THREAT FOR STRONG TO SEVERE STORMS
WILL END BY LATE EVENING AS THE COLD FRONT SWEEPS EAST OF THE
REGION.

RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED ACROSS THE AREA
THIS AFTERNOON AND EVENING. SOME PONDING OF WATER IN LOW LYING
AND POOR DRAINAGE AREAS IS LIKELY TO OCCUR...BUT THE THREAT FOR
FLASH FLOODING APPEARS LOW AT THIS TIME.

A WIND ADVISORY WILL BE IN EFFECT FOR ALL THE AREA STARTING AT 9 AM
TODAY. EAST TO SOUTHEAST WINDS OF 20 TO OCCASIONALLY 30 MPH WITH
HIGHER GUST ARE EXPECTED TODAY. WINDS BECOMING SOUTHERLY LATER TODAY
AND DIMINISHING THIS EVENING TO WESTERLY AT 10 TO 20 MPH AFTER THE
FRONT PASSES.

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE
AREA THROUGH TONIGHT. EAST SOUTHEAST WINDS 20 TO 25 KNOTS AND SEAS
TO 10 FEET THIS MORNING WILL CONTINUE THROUGH THE DAY...WITH THE
WINDS INCREASING TO 25 TO 30 KNOTS AS THEY BECOME MORE SOUTHERLY
LATER TODAY.  A SMALL CRAFT ADVISORY REMAINS IN EFFECT.

AREA BEACHES WILL SEE A ROUGH SURF AND A HIGH RISK FOR RIP CURRENTS
TODAY.

SOME FLOODING CONTINUES ALONG SEVERAL AREA RIVERS ACROSS THE REGION.
PLEASE SEE THE LATEST RIVER FORECASTS FOR MORE DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...CHRISTMAS DAY THROUGH NEXT WEDNESDAY

STRONG NORTHWEST WINDS 20 TO 25 KNOTS IN THE WAKE OF THE COLD FRONT
CHRISTMAS MORNING WILL GRADUALLY DIMINISH DURING THE DAY AS HIGH
PRESSURE BUILDS IN FROM THE WEST.

COMPUTER MODEL GUIDANCE IS SHOWING ANOTHER AREA OF LOW PRESSURE
DEVELOPING OVER THE NORTHWESTERN GULF ON TUESDAY...MOVING EAST
ACROSS THE NORTHERN GULF BY NEXT WEDNESDAY.  IF THIS PATTERN
HOLDS...WINDS AND SEAS WILL INCREASE OVER THE MARINE AREA WITH
ANOTHER ROUND OF RAIN AND THUNDERSTORMS POSSIBLE ALONG THE NORTH
CENTRAL GULF COAST REGION BY THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS WILL
NOT BE REQUIRED THROUGH TONIGHT...BUT MAY BE NEEDED IN SOME AREAS ON
CHRISTMAS EVE FOR SEVERE WEATHER OPERATIONS...MAINLY ACROSS
SOUTHEAST MISSISSIPPI...COASTAL ALABAMA AND THE WESTERN FLORIDA
PANHANDLE.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 7:48 AM CSTHigh Surf AdvisoryMOB20 hr
Dec 24, 12:20 PM CSTCoastal Flood AdvisoryMOB16 hr
Dec 24, 4:02 PM CSTSevere Thunderstorm WarningMOBMobile58 min
Dec 24, 4:25 PM CSTSevere Thunderstorm WarningMOBBaldwin, Mobile, Washington65 min
Dec 24, 4:47 PM CSTSpecial Marine WarningMOB118 min
Dec 24, 4:55 PM CSTSevere Thunderstorm WarningMOBBaldwin, Mobile65 min
Dec 24, 5:16 PM CSTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Monroe, Washington44 min
Dec 24, 5:26 PM CSTSevere Thunderstorm WarningMOBClarke, Washington20 min
Dec 24, 5:36 PM CSTTornado WarningMOBBaldwin37 min
Dec 24, 5:58 PM CSTSevere Thunderstorm WarningMOBBaldwin62 min
Dec 24, 2:52 PM CSTSevere Thunderstorm WarningMOBStone53 min
Dec 24, 3:24 PM CSTSevere Thunderstorm WarningMOBGreene, Perry, Wayne66 min
Dec 24, 3:37 PM CSTSevere Thunderstorm WarningMOBGeorge, Greene, Perry53 min

Nearby

Gale Warnings in Alabama, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.